CSpace

Browse/Search Results:  1-5 of 5 Help

Selected(0)Clear Items/Page:    Sort:
PSEUDO-EFFECTIVE LINE BUNDLES OVER HOLOMORPHICALLY CONVEX MANIFOLDS 期刊论文
JOURNAL OF ALGEBRAIC GEOMETRY, 2019, 卷号: 28, 期号: 1, 页码: 169-200
Authors:  Meng, Xiankui;  Zhou, Xiangyu
Favorite  |  View/Download:6/0  |  Submit date:2019/01/11
SPECIAL BIRATIONAL TRANSFORMATIONS OF TYPE (2,1) 期刊论文
JOURNAL OF ALGEBRAIC GEOMETRY, 2018, 卷号: 27, 期号: 1, 页码: 55-89
Authors:  Fu, Baohua;  Hwang, Jun-Muk
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
QUOTIENT STACKS AND EQUIVARIANT ETALE COHOMOLOGY ALGEBRAS: QUILLEN'S THEORY REVISITED 期刊论文
JOURNAL OF ALGEBRAIC GEOMETRY, 2016, 卷号: 25, 期号: 2, 页码: 289-400
Authors:  Illusie, Luc;  Zheng, Weizhe
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
IMAGES OF MANIFOLDS WITH SEMI-AMPLE ANTI-CANONICAL DIVISOR 期刊论文
JOURNAL OF ALGEBRAIC GEOMETRY, 2016, 卷号: 25, 期号: 2, 页码: 273-287
Authors:  Birkar, Caucher;  Chen, Yifei
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30
Degeneration of moduli spaces and generalized theta functions 期刊论文
JOURNAL OF ALGEBRAIC GEOMETRY, 2000, 卷号: 9, 期号: 3, 页码: 459-527
Authors:  Sun, XT
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30